Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Had a depo shot. Have spotting. What can help? Early pregnancy?

my hubby and i have only been trying for 3 months. i had my son 8 months ago, had depo shot in march finished June. it didn t stop my af or anything it regulated it then this last month it s gone stupid. and for the last month i have had spotting for 4 days another it stops for a week and more spotting . i had an ultrasound the other day cause blood tests were negative for hcg but i had 3 faint positives with urine . I ve done no urine tests for a couple of weeks and no more blood tests and last spotting finished WEEK AGO :( my uterin wall was 6mm on Wednesday and i have bad cramps today. what do u ladies think early pregnancy and didn t show on ultrasound?? or should wait till af? what should the uteran wall be when in early stages of pregnancy ? or when period is due.
Asked On : Wed, 19 Sep 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.

The chances of pregnancy are less in your case because:
Blood test was negative.
Urine tests sometimes can give false positive results.
Endometrial thickness is less.

Usually just before periods or in early pregnancy the endometrial thickness of around 8 mm to 1 cm is expected.
But there are exception to it also.
so you wait for one more week by that time you will get periods.
If not with your doctor's advice you can go for withdrawal bleeding.
Take care.
Answered: Fri, 21 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor